Switch to: References

Add citations

You must login to add citations.
  1. Uniform Bounds on Growth in o-Minimal Structures.Janak Ramakrishnan - 2010 - Mathematical Logic Quarterly 56 (4):406-408.
    We prove that a function definable with parameters in an o-minimal structure is bounded away from ∞ as its argument goes to ∞ by a function definable without parameters, and that this new function can be chosen independently of the parameters in the original function. This generalizes a result in [1]. Moreover, this remains true if the argument is taken to approach any element of the structure , and the function has limit any element of the structure.
    Direct download (4 more)  
     
    Export citation  
     
    Bookmark